COZIBIS SYRUP

Paracetamol Phenylephrine Syrup
Information About COZIBIS SYRUP
COMPOSITIONPACK
PCM-250mg, PHENYLEPHRINE-5mg,
CPM-2mg & SODIUM CITRATE-60mg
60 ml

COZIBIS- Paracetamol Phenylephrine Syrup
Used for cold and fever in children.

Indications:To be used underneath following conditions:

  • Paediatrics cold and fever

Paracetamol Benefits:
Paracetamol is widely used as an antipyretic and analgesic agent. It is well absorbed in gastro intestinal tract and distributed throughout the body’s fluids in a homogeneous way. To conclude with, it reduces fever and mild to moderate pain. But paracetamol if taken in high dosage and for prolonged amount of time can lead to liver damage.

Phenylephrine HCL Benefits:
Used as a nasal decongestant to provide relief from stuffy nose in case of common cold and any other ailments

Chlorpheniramine Maleate Benefits:
It is an anti-histamine and used to treat runny nose,sneezing,itching, watery eyes caused by common cold or flu.